Generalized Baire category and differential inclusions in Banach spaces

A. Bressan, G. Colombo

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)135-158
Number of pages24
JournalJournal of Differential Equations
Volume76
Issue number1
DOIs
StatePublished - Nov 1988

Fingerprint

Baire Category
Differential Inclusions
Banach space

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{3116dcd5515742e6b9dcbbec56280126,
title = "Generalized Baire category and differential inclusions in Banach spaces",
author = "A. Bressan and G. Colombo",
year = "1988",
month = "11",
doi = "10.1016/0022-0396(88)90067-8",
language = "English (US)",
volume = "76",
pages = "135--158",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

Generalized Baire category and differential inclusions in Banach spaces. / Bressan, A.; Colombo, G.

In: Journal of Differential Equations, Vol. 76, No. 1, 11.1988, p. 135-158.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Generalized Baire category and differential inclusions in Banach spaces

AU - Bressan, A.

AU - Colombo, G.

PY - 1988/11

Y1 - 1988/11

UR - http://www.scopus.com/inward/record.url?scp=38249026883&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249026883&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(88)90067-8

DO - 10.1016/0022-0396(88)90067-8

M3 - Article

AN - SCOPUS:38249026883

VL - 76

SP - 135

EP - 158

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -